Tags

Type your tag names separated by a space and hit enter

Anaphylaxis after dexpanthenol exposure by multivitamin tablets.
Clin Exp Dermatol 2005; 30(6):714-6CE

Authors

No affiliation info availableNo affiliation info availableNo affiliation info available

Pub Type(s)

Case Reports
Journal Article

Language

eng

PubMed ID

16197399

Citation

Röckmann, H, et al. "Anaphylaxis After Dexpanthenol Exposure By Multivitamin Tablets." Clinical and Experimental Dermatology, vol. 30, no. 6, 2005, pp. 714-6.
Röckmann H, Goerdt S, Bayerl C. Anaphylaxis after dexpanthenol exposure by multivitamin tablets. Clin Exp Dermatol. 2005;30(6):714-6.
Röckmann, H., Goerdt, S., & Bayerl, C. (2005). Anaphylaxis after dexpanthenol exposure by multivitamin tablets. Clinical and Experimental Dermatology, 30(6), pp. 714-6.
Röckmann H, Goerdt S, Bayerl C. Anaphylaxis After Dexpanthenol Exposure By Multivitamin Tablets. Clin Exp Dermatol. 2005;30(6):714-6. PubMed PMID: 16197399.
* Article titles in AMA citation format should be in sentence-case
TY - JOUR T1 - Anaphylaxis after dexpanthenol exposure by multivitamin tablets. AU - Röckmann,H, AU - Goerdt,S, AU - Bayerl,C, PY - 2005/10/4/pubmed PY - 2006/2/7/medline PY - 2005/10/4/entrez SP - 714 EP - 6 JF - Clinical and experimental dermatology JO - Clin. Exp. Dermatol. VL - 30 IS - 6 SN - 0307-6938 UR - https://www.unboundmedicine.com/medline/citation/16197399/full_citation L2 - https://doi.org/10.1111/j.1365-2230.2005.01881.x DB - PRIME DP - Unbound Medicine ER -